# SDR USAA2010040190697

- Difficulty date: March 18, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 30,961 hours, 12,393 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D553713180000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C6 - MAJOR REPAIR - EXCESSIVE PLAY ON RUDDER HINGE NR 1.  REPLACED RUDDER HINGE ARM FITTING ASSEMBLY NR 1 IAW A319 AMM 55-36-41.
